# SDR ANCF2012050400122

- Difficulty date: May 1, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N597EL
- Make and model: Airbus A318-111
- Aircraft serial: 2544
- Aircraft time: 2,000,371 hours, 11,955 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON GROUND WITHOUT PASSENGERS ON BOARD, AFTER OPENING PAX DOOR 1L AND COMING INTO THE AIRCRAFT A STRONG ELECTRICAL SMOKE.  DOOR WAS LEFT ON FORWARD GALLEY CLOSE C/B PANEL. IN ACCORDANCE WITH 05-21-20 AND 05-22-10 THE FORWARD CABIN UTILITY AREA OVERHEAD COMPARTMENT COCKPIT OVEHEAD PANEL C/B 25VU AND 35VU COCKPIT C/B AREA PANEL 122 VU AND 121 VU AREA IFE CONTROL PANEL AVIONIC COMPARTMENT LATERAL AVIONIC COMPARTMENT AND REAR AVIONIC COMPARTMENT WERE INSPECTED AND DID NOT FIND DISCREPANCY.
